# SDR FDEA202204050847

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING SLAT TRACK NUMBER 12 CUTOUT LOWER OUTBOARD CORNER SKIN AT   APPROXIMATELY STATION XOS 776 FOUND WITH CRACK.   RIGHT HAND WING SLAT TRACK NUMBER 12 CUTOUT LOWER OUTBOARD CORNER SKIN AT   APPROXIMATELY STATION XOS 776 CRACKED AREA REPAIR CARRIED OUT AS PER SRM 57-40-02-  2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
